| Model Number |
8637-20 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
01/01/2019
Type of Reportable Event
Serious Injury
Event or Problem Description
Information was received from a patient receiving clonidine, dilaudid, and bupivacaine via an implantable infusion pump for non-malignant pain indications for use.It was reported that their pump was replaced in 2019 due to infection.The patient stated that they had had a pump for a long time and believed it had been replaced about 4 to 5 times, with the last replacement occurring because of infection.
Additional Manufacturer Narrative
B3.The date is approximate.The year was reported by the patient.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.